# SDR ABXA201812030136

- Difficulty date: November 20, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 65,912 hours, 46,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Ring
- Part number: 148T22103
- Condition: Corroded
- Location: Bs 1582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE SECTION 48 PRESSURE RING (BODY STATION 1582) AT THREE BOLT LOCATIONS: S27R (UPPER/OUTBOARD), S33R (UPPER/OUTBOARD), AND S36L (LOWER/INBOARD). THE PRESSURE RING WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
